Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 95, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 3, 2018, 4:46 PM EDT for 5 counties in Georgia. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2018, 4:46 PM EDT (20:46 UTC)
- Expired
- Jun 3, 2018, 5:02 PM EDT
- In force
- 16 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bartow County, GA, Cherokee County, GA, Gilmer County, GA, Gordon County, GA, Pickens County, GA
The radar
The Atlanta radar (KFFC), 133 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 744 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
440
WUUS52 KFFC 032046
SVRFFC
GAC015-057-123-129-227-032115-
/O.NEW.KFFC.SV.W.0095.180603T2046Z-180603T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
446 PM EDT SUN JUN 3 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Cherokee County in north central Georgia...
Southwestern Gilmer County in north central Georgia...
Eastern Gordon County in northwestern Georgia...
Pickens County in north central Georgia...
Northeastern Bartow County in northwestern Georgia...
* Until 515 PM EDT.
* At 445 PM EDT, a severe thunderstorm was located near Ranger, or 13
miles west of Jasper, moving south at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Canton, Jasper, Ball Ground, Nelson, Waleska, Talking Rock,
Fairmount, Ranger, Lake Arrowhead, Marblehill, Salacoa Valley,
Blaine, Talmadge, Oakman, Sutallee, Tate, Reavis Mountain, Hinton
and Roundtop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3467 8460 3437 8426 3420 8465 3458 8476
3460 8472 3460 8471 3459 8470 3459 8468
3458 8468 3458 8465 3464 8465
TIME...MOT...LOC 2045Z 338DEG 26KT 3453 8465
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
475
WWUS52 KFFC 032102
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
502 PM EDT SUN JUN 3 2018
GAC015-057-123-129-227-032111-
/O.CAN.KFFC.SV.W.0095.000000T0000Z-180603T2115Z/
Cherokee GA-Gilmer GA-Gordon GA-Pickens GA-Bartow GA-
502 PM EDT SUN JUN 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHEROKEE...
SOUTHWESTERN GILMER...EASTERN GORDON...PICKENS AND NORTHEASTERN
BARTOW COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3467 8460 3437 8426 3420 8465 3458 8476
3460 8472 3460 8471 3459 8470 3459 8468
3458 8468 3458 8465 3464 8465
TIME...MOT...LOC 2058Z 338DEG 26KT 3442 8459
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 2:40 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 3, 2:40 PM EDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 240 PM EDT Sun Jun 3 2018 .SHORT TERM /Tonight through Monday Night/... Main focus of the short term continues to be the convection expected this afternoon and evening. This activity is associated with a shortwave moving through the region, and at this time is beginning to move into far north Georgia from Tennessee. Daytime heating has been enough to punch through two inversions and provide more than sufficient instability. Still anticipate portions of central Georgia to see CAPE in excess of 3000-3500 J/Kg. This unstable environment, combined with the deep moisture profile and shortwave energy will allow for at least scattered thunderstorm development, if not more significant in coverage. Hi-Res short-term models have backed off in both coverage and intensity, so updated forecast package does have slightly lower PoPs through the early evening hours. Will continue to monitor and determine whether further adjustments may be needed. Unlike yesterday with what ended up being a meek wind threat, modeled DCAPE over the area approaches 2000 J/Kg today, and could result in severe storms producing strong damaging winds. SPC does have the state in a Marginal Risk for severe storms, with wind being the main concern, and hail also possible. Beyond this evening, the shortwave moves through and puts the state in dry northwest flow before high pressure centers over the region. As a result, benign weather is expected - certainly a welcome change from the soggy, active pattern the region has been in in recent weeks. Temperatures will reach into the 80s Monday, and with dew points settling into the 50s, overnight lows will be cool. 31 .LONG TERM /Tuesday through Sunday/... No major changes to the current long term forecast. Previous long term discussion follows... 17 LONG TERM /Monday Night through Saturday/... Continued good news in the long term as the dry air sinks farther south into the area through much of the week with consecutive days of little to no precipitation expected across north/central GA. While a closed low drops into New England Tuesday through Wednesday, the energy associated with this system should stay well north of the region. It should be noted that there is a weak impulse rounding this trough in the central CONUS that may provide enough lift to result in a MCS type complex dropping south into the Gulf Coast states Wednesday. This should have little impact in GA, possibly providing an increase in clouds across the southwestern tier. Confidence on this feature is low at this time, so have kept the area dry. At the surface high pressure remains in control through Thursday, eventually shifting offshore. The closed low/trough pivots off the the coast Thursday through Friday with weak NW flow aloft as ridging in the desert SW tries to build further east. Impulses will increase within the northern stream with better deep layer moisture moving into the region to end out the week. This will mean a better chance of seeing showers/thunderstorms Friday into Saturday, especially across north GA. The coverage however still seems limited given most of the energy remains to our north. 26 && .AVIATION... 18Z Update... VFR conditions through the period. Challenging precip/TS forecast as organized convection is expected to impact the state today. Have continued TEMPO for 20-00z for the metro-Atlanta area, and an hour or so after for KCSG, KAHN and KMCN. Expect gusty winds within/near convection, otherwise northwest winds at 8-12kt with gusts to 20kt. Expect winds to come down somewhat overnight before increasing back to 9-12kt after 15z. Clearing skies after afternoon/evening storms will remain VFR through the remainder of the period, with quiet weather in store through Monday. //ATL Confidence...18Z Update... Medium on TSRA potential and timing. High on all other elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 64 86 61 84 / 20 0 0 5 Atlanta 65 84 64 84 / 20 0 0 5 Blairsville 56 79 54 80 / 30 0 0 5 Cartersville 60 84 59 84 / 20 0 0 5 Columbus 68 88 64 88 / 30 0 0 0 Gainesville 63 84 62 82 / 20 0 0 5 Macon 68 88 62 88 / 30 0 0 5 Rome 61 84 59 84 / 10 0 0 5 Peachtree City 64 86 60 85 / 20 0 0 5 Vidalia 73 89 67 89 / 30 5 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...31 LONG TERM....17 AVIATION...31
Hazardous weather outlook, Jun 3, 2:45 PM EDT, 2 hours 1 minute before
Hazardous Weather Outlook National Weather Service Peachtree City GA 245 PM EDT Sun Jun 3 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040800- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 245 PM EDT Sun Jun 3 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon and Tonight... Scattered thunderstorms are possible this afternoon and evening. A few of these storms could become severe with damaging winds, frequent lightning and large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There is a chance of thunderstorms over parts of central Georgia Thursday afternoon, and across the entire region Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 3, 3:30 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT SUN JUN 3 2018
GAZ003>005-032000-
Whitfield GA-Catoosa GA-Murray GA-
330 PM EDT SUN JUN 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD...CATOOSA AND MURRAY
COUNTIES UNTIL 400 PM EDT...
At 329 PM EDT...a strong thunderstorm was over Varnell, or 7 miles
north of Dalton...moving south at 30 mph.
HAZARD...Winds 40 to 50 mph...pea sized hail...frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Dalton, Chatsworth, Ringgold, Fort Oglethorpe, Varnell, Eton, Tunnel
Hill, Cohutta, Sumac, Indian Springs, Rocky Face, Graysville, Mill
Creek, Boynton, Beaverdale, Dawnville and Fort Mountain State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3474 8466 3472 8511 3498 8522 3499 8483
TIME...MOT...LOC 1929Z 337DEG 26KT 3487 8499
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 3, 3:30 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT SUN JUN 3 2018
GAZ023-025-035-032000-
Hall GA-Jackson GA-Barrow GA-
330 PM EDT SUN JUN 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HALL...WESTERN
JACKSON AND BARROW COUNTIES UNTIL 400 PM EDT...
At 330 PM EDT...a strong thunderstorm was over Candler, or near
Gainesville...moving south at 15 mph.
HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Gainesville, Winder, Jefferson, Braselton, Auburn, Flowery Branch,
Oakwood, Statham, Arcade, Hoschton, Bethlehem, Pendergrass, Carl,
Talmo, Candler, Fort Yargo State Park, County Line, Thompsons Mill,
Chateau Elan and Russell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3401 8346 3393 8379 3406 8385 3412 8382
3410 8386 3411 8386 3426 8393 3430 8378
TIME...MOT...LOC 1930Z 340DEG 14KT 3422 8382
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 3, 3:45 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
345 PM EDT SUN JUN 3 2018
GAZ002-004-011-012-019-032015-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-Floyd GA-
345 PM EDT SUN JUN 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA...
SOUTHWESTERN WHITFIELD...SOUTHEASTERN WALKER...WESTERN GORDON AND
NORTHEASTERN FLOYD COUNTIES UNTIL 415 PM EDT...
At 345 PM EDT...a strong thunderstorm was over Suttles Mill, or 7
miles southeast of Lafayette...moving east at 20 mph.
HAZARD...Winds up to 40 mph...up to penny sized hail...frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Calhoun, Resaca, Naomi, Oostanaula, Subligna, Suttles Mill, Villanow,
Sugar Valley, Lake Marvin, Nickelsville, Everett Springs and Audubon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3463 8491 3462 8491 3462 8487 3461 8486
3461 8485 3459 8480 3441 8496 3459 8528
3475 8520
TIME...MOT...LOC 1945Z 288DEG 17KT 3466 8516
HAIL...0.75IN
WIND...40MPHLocal storm report, Jun 3, 3:57 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT SUN JUN 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM HAIL LAFAYETTE 34.70N 85.28W
06/03/2018 E1.00 INCH WALKER GA TRAINED SPOTTER
DIME TO QUARTER SIZED HAIL WAS REPORTED IN LAFAYETTE.
&&
EVENT NUMBER FFC1800241
LREAVESSpecial weather statement, Jun 3, 4:15 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
415 PM EDT SUN JUN 3 2018
GAZ002>005-012-013-020-032045-
Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Bartow GA-Pickens GA-
Murray GA-
415 PM EDT SUN JUN 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD...CATOOSA...
SOUTHEASTERN WALKER...GORDON...NORTHEASTERN BARTOW...SOUTHWESTERN
PICKENS AND SOUTHWESTERN MURRAY COUNTIES UNTIL 445 PM EDT...
At 415 PM EDT...a line of strong thunderstorms was along a line
extending from Graysville to near Calhoun...and moving east at 40
mph.
HAZARD...Winds 40 to 50 mph...up to penny sized hail...frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dalton, Calhoun, Ringgold, Fort Oglethorpe, Adairsville, Varnell,
Tunnel Hill, Cohutta, Resaca, Fairmount, Ranger, Redbud, Folsom,
Oakman, Funkhouser, Sonoraville, Indian Springs, Wood Station, Rocky
Face and Graysville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3438 8457 3438 8458 3439 8458 3441 8460
3441 8465 3438 8465 3438 8494 3498 8524
3499 8498
TIME...MOT...LOC 2015Z 282DEG 33KT 3497 8513 3451 8489
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jun 3, 4:26 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
426 PM EDT SUN JUN 3 2018
GAZ005-007-012-013-032100-
Gilmer GA-Gordon GA-Pickens GA-Murray GA-
426 PM EDT SUN JUN 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILMER...
NORTHEASTERN GORDON...PICKENS AND SOUTHEASTERN MURRAY COUNTIES UNTIL
500 PM EDT...
At 426 PM EDT...a strong thunderstorm was over Carters, or 11 miles
southwest of Ellijay...moving southeast at 40 mph.
HAZARD...Winds 40 to 50 mph...up to penny sized hail and frequent
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder...you are close
enough to be struck by lightning.
Some locations in the path of this storm include
Jasper, Nelson, Talking Rock, Carters, Talona, Tails Creek, Ramhurst,
Marblehill, Blaine, Lake Tamarack, Talmadge, Tate, Hinton and
Roundtop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
LAT...LON 3442 8426 3441 8426 3438 8442 3439 8443
3438 8444 3438 8457 3474 8482 3475 8466
TIME...MOT...LOC 2026Z 323DEG 35KT 3460 8466
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 8:15 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 30 min |
| Jun 2, 8:45 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 30 min |
| Jun 2, 9:16 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 29 min |
| Jun 3, 2:59 PM EDT | Special Weather Statement | FFC | Walker | 31 min |
| Jun 3, 3:00 PM EDT | Special Weather Statement | FFC | Whitfield | 30 min |
| Jun 3, 3:02 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Jun 3, 3:19 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 26 min |
| Jun 3, 3:30 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 30 min |
| Jun 3, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 31 min |
| Jun 3, 3:45 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Jun 3, 4:15 PM EDT | Special Weather Statement | FFC | Catoosa, Gordon, Whitfield | 30 min |
| Jun 3, 4:26 PM EDT | Special Weather Statement | FFC | Pickens | 34 min |
| Jun 3, 4:50 PM EDT | Special Weather Statement | FFC | Chattahoochee | 25 min |
| Jun 3, 5:11 PM EDT | Special Weather Statement | FFC | Harris | 34 min |
| Jun 3, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Troup | 38 min |
| Jun 3, 5:34 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 26 min |
| Jun 3, 6:00 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 30 min |
| Jun 3, 6:03 PM EDT | Special Weather Statement | FFC | Clayton | 27 min |
| Jun 3, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 35 min |
| Jun 3, 6:30 PM EDT | Special Weather Statement | FFC | Henry | 30 min |
| Jun 3, 6:31 PM EDT | Special Weather Statement | FFC | Clayton | 14 min |
| Jun 3, 6:35 PM EDT | Special Weather Statement | FFC | Meriwether | 25 min |
| Jun 3, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 30 min |
| Jun 3, 6:48 PM EDT | Special Weather Statement | FFC | Marion | 27 min |
| Jun 3, 6:57 PM EDT | Special Weather Statement | FFC | Taylor | 33 min |
| Jun 3, 7:00 PM EDT | Special Weather Statement | FFC | Talbot | 30 min |
| Jun 3, 7:02 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Newton | 28 min |
| Jun 3, 7:15 PM EDT | Special Weather Statement | FFC | Henry | 15 min |
| Jun 3, 7:20 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Monroe, Newton, Spalding | 25 min |
| Jun 3, 7:22 PM EDT | Special Weather Statement | FFC | Upson | 23 min |
| Jun 3, 7:35 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 25 min |
| Jun 3, 7:47 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Butts, Jasper, Jones, Lamar, Monroe and 2 more | 28 min |
| Jun 3, 7:49 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Pike, Spalding, Upson | 26 min |
| Jun 3, 7:51 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 39 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.